# SDR FDEA201503281110

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 234 hours, 12,772 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810215
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD LUG HAS CORROSION ON FWD FACE & IN BORE.  COMPLIED WITH EA 6-5710-T0316490 REV NO POS P1.  WINGS, BASIC WING STRUCTURE CORROSION REPAIR OF RIB 5 FWD LUG.  MAJOR REPAIR.
